[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (3-2019) ::
J. of Stat. Sci. 2019, 12(2): 413-428 Back to browse issues page
On Properties of Random-Weighted-k-out-of-n Systems
Rabeeollah Rahmani *, Muhyiddin Izadi
Abstract:   (4246 Views)

Consider a system consisting of ‎n‎‎ ‎independent binary ‎components. ‎Suppose ‎that ‎each component has a random weight and the system works, at time ‏‎t, ‎if ‎the ‎sum ‎of ‎the ‎weight ‎of all ‎working ‎components ‎at ‎time ‎‎t‎‎, ‎is above ‎a pre-specified value k.‎ We ‎call ‎such a‎ ‎system ‎as ‎random-‎weighted-‎k‎‎-out-of-‎n‎‎ ‎system. ‎In ‎this ‎paper, we investigate the effect of the component weights and reliabilities on the system performance and show that the larger weights and reliabilities, the larger lifetime (with respect to the usual stochastic order). ‎We ‎also ‎show ‎that ‎the ‎best ‎‎random-‎weighted-‎k‎‎-out-of-‎n‎‎ ‎system ‎is ‎obtaind ‎when ‎the components with the ‎more ‎weights ‎have simultaneously ‎more ‎reliability. The reliability function and mean time to failure of a ‎random-‎weighted-‎k‎-out-of-‎n‎ ‎system are stated based on the reliability function of coherent systems. Furthermore, a simulation algorithm is presented to observe the mean time to failure of ‎random-‎weighted-‎k‎‎-out-of-‎n‎ ‎system.

Keywords: Random-Weighted-k-out-of-n System, Mean Time to Failure, Usual Stochastic Order.
Full-Text [PDF 192 kb]   (707 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2015/12/25 | Accepted: 2017/09/9 | Published: 2018/10/17
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rahmani R, Izadi M. On Properties of Random-Weighted-k-out-of-n Systems. J. of Stat. Sci.. 2019; 12 (2) :413-428
URL: http://jss.irstat.ir/article-1-434-en.html

Volume 12, Issue 2 (3-2019) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 4162